# SDR CA080922002

- Difficulty date: August 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft: CGGPE
- Make and model: Cessna 152
- Aircraft time: 18,543 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Mismanufactured
- Location: Magneto
- Component: Magneto
- Component part number: 4381
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS OVERHAULED AND STORED UNTIL AUGUST 2008.  DURING INSTALLATION ON AUG. 22, 2008, IT WAS NOTICED THAT THERE WAS NOT :CLICKING: OF THE MAGNETO IMPULSE COUPLINGS AS THE PROPELLER WAS ROTATED A NR OF TIMES. BOTH MAGNETO (UNISON 4381`S, S/N 07031616 AND 07031617) WERE REMOVED FROM THE ENG AND INSPECTED, THE PAWLS ON THE IMPULSE COUPLINGS ON BOTH MAGNETOS WOULD NOT ENGAGE PROPERLY OR AT ALL.  IT APPEARED THAT THE IMPULSE COUPLINGS HAD BEEN ASSEMBLED INCORRECTLY.
